BibTeX record journals/jct/AinoucheC81

download as .bib file

@article{DBLP:journals/jct/AinoucheC81,
  author    = {Ahmed Ainouche and
               Nicos Christofides},
  title     = {Strong sufficient conditions for the existence of Hamiltonian circuits
               in undirected graphs},
  journal   = {J. Comb. Theory, Ser. {B}},
  volume    = {31},
  number    = {3},
  pages     = {339--343},
  year      = {1981},
  url       = {https://doi.org/10.1016/0095-8956(81)90035-6},
  doi       = {10.1016/0095-8956(81)90035-6},
  timestamp = {Tue, 16 Feb 2021 14:05:08 +0100},
  biburl    = {https://dblp.org/rec/journals/jct/AinoucheC81.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics